Alert archive / Kentucky / Special Weather Statements in 2021

Special Weather Statement, NWS Charleston, WV

June 11, 2021Carter County, Kentucky

NWS Charleston, WV issued this special weather statement at Jun 11, 2021, 4:06 PM EDT for Carter County, Kentucky. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2021, 4:06 PM EDT (20:06 UTC)
Expired
Jun 11, 2021, 4:45 PM EDT
In force
39 min
Issued by
NWS Charleston, WV

County Carter County, KY

The radar

The Jackson,KY radar (KJKL), 91 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 459 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
459 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

036 
WWUS81 KRLX 112006
SPSRLX

Special Weather Statement
National Weather Service Charleston WV
406 PM EDT Fri Jun 11 2021

KYZ102-112045-
Carter-
406 PM EDT Fri Jun 11 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CARTER COUNTY...

At 406 PM EDT, a strong thunderstorm was located near Camp Dix, or 7
miles northwest of Carter Caves State Park, moving southeast at 20
mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Grayson, Olive Hill, Carter Caves State Park, Gesling, Carter and
Grahn.

This includes Interstate 64 in Kentucky between mile markers 156 and
172.
 
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

LAT...LON 3843 8323 3844 8321 3845 8321 3847 8319
      3849 8319 3850 8317 3847 8305 3841 8300
      3839 8297 3840 8294 3839 8288 3821 8307
      3822 8308 3824 8312 3835 8324
TIME...MOT...LOC 2006Z 307DEG 15KT 3846 8319 

$$

11

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jun 11, 3:06 PM EDT, 1 hour earlier.

Area forecast discussion, Jun 11, 3:06 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
306 PM EDT Fri Jun 11 2021

.SYNOPSIS...
Tropical airmass remains in place into tonight, with showers
and thunderstorms expected as a low pressure center and back
door cold front push through. Slightly drier air this weekend.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 255 PM Friday...

The area currently remains under the influence of an upper level
disturbance that has been slowly meandering eastward throughout
the last couple of days. Shower/storm activity has increased in
coverage as the upper low drifts overhead. With continued weak
low to mid level steering flow and high PWATS, the flooding
threat will continue for the region, especially considering the
reduced flash flood guidance from the continued rain across
parts of the area over the last couple of days. The flash flood
watch across the region remains in effect through the evening.

As the upper low continues to slide southeast throughout the
evening, activity should begin to decrease from north to south
as the evening progresses. Given the moist environment and
recent rainfall, fog development will occur, and will be
potentially dense in spots.

Tomorrow will bring a welcomed reprieve from rainfall for a
good portion of the area, with some scattered showers and
isolated storms possible across the southern and mountain
regions. Highs will be in the low to mid 80s in the lowlands,
with upper 60s/70s for the higher terrain.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
As of 205 PM Friday...

A shortwave trough and associated cold front will move across the
region on Sunday and is expected to support the development of
isolated to scattered showers and thunderstorms. Models are showing
moderate instability values may develop ahead of the frontal passage
and with deep layer shear values of around 25 kts or so, a few
organized multicells could occur. While overall coverage and
intensity of any convective activity remains a bit uncertain at this
time, some of the aforementioned parameters combined with the
potential for sufficient DCAPE values could support isolated
instances of strong wind gusts so will need to keep an eye on
trends throughout the weekend.

Any activity should taper off by Sunday night as the front pushes to
the east of the area. However, another shortwave trough is expected
to drop into the Ohio Valley on Monday and may lead to a few showers
and storms later in the day from north to south. Overall moisture
appears to be limited so for now will keep PoPs in the 20-30%
range. Otherwise, highs for the day are expected to be a few
degrees above normal for most areas.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 205 PM Friday...

A few shortwaves embedded within longwave troughing across much of
the eastern US may support low chances of showers and storms on
Tuesday and Wednesday, but surface high pressure in the upper
Midwest and Great Lakes region should keep most areas dry. Thus,
will only include Slight PoPs in the forecast for now through
midweek to reflect the isolated potential of some storms, but
overall the pattern will be much drier than this past week and with
dewpoint values generally in the 50s, it will be much less humid
too. In addition, high temperatures are expected to be a few degrees
below normal through midweek given the northerly flow in place.
By Thursday, surface high pressure is expected to drift near or
over the region and this feature should bring a dry finish to
the long term period.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 230 PM Friday...

The period begins with various aviation restrictions across the
area due to areawide scattered showers/storms from an upper
level disturbance moving through. Scattered showers/storms will
continue through the evening, resulting in restrictions at times
to the tune of MVFR/IFR for affected areas.

Showers/storms will begin to decrease in coverage in the late
evening (north to south), with fog potential being the main
concern for the overnight. Given the airmass in place and the
recent rainfall, fog could be dense in spots, resulting in
restrictions to the tune of IFR/LIFR at some terminals.

Conditions improve Saturday once the morning fog dissipates,
with VFR returning to most terminals by afternoon. BKW/EKN may
hold onto MVFR through a good portion of the afternoon depending
on shower and isolated storm development in those regions.

Winds throughout the period will be light. Isolated higher gusts
will be possible with any convection.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...

FORECAST CONFIDENCE: Low to medium.

ALTERNATE SCENARIOS: Timing of impacts from showers and
thunderstorms today may vary from forecast. Restrictions
associated with fog and stratus tonight may vary from forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    M    H    H    H    H    H    M    H    H    H    M
HTS CONSISTENCY  H    M    M    H    H    H    H    H    H    H    H    L
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    L
EKN CONSISTENCY  M    H    M    L    L    H    L    L    H    H    L    H
PKB CONSISTENCY  H    M    M    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z SATURDAY...
IFR in fog possible each morning into early next week.
Otherwise, IFR conditions will possible in isolated (mainly
late day) convection through the weekend, and into early next
week.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until midnight EDT tonight for WVZ005>011-
     013>020-024>034-039-040-515>526.
OH...Flash Flood Watch until midnight EDT tonight for OHZ083-
     085>087.
KY...Flash Flood Watch until midnight EDT tonight for KYZ101>103-
     105.
VA...Flash Flood Watch until midnight EDT tonight for VAZ003-004.

&&

SYNOPSIS...RG/04
NEAR TERM...04
SHORT TERM...RG
LONG TERM...RG
AVIATION...04
Hazardous weather outlook, Jun 11, 4:41 AM EDT, 11 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
441 AM EDT Fri Jun 11 2021

KYZ101>103-105-OHZ083-085>087-VAZ003-004-WVZ005>011-013>020-024>034-
039-040-515>526-120845-
Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Meigs-Gallia-Lawrence OH-
Dickenson-Buchanan-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-
Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-
Mingo-Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-
Wyoming-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
441 AM EDT Fri Jun 11 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-075-076-084-120845-
Perry-Morgan-Athens-Washington-Vinton-
441 AM EDT Fri Jun 11 2021

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...Today and Tonight.

Scattered to numerous showers and thunderstorms are expected again
today. Some of these storms will be slow moving, and capable of
producing locally very heavy rainfall, and Isolated instances of
flash flooding are possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

TRM / JLB

In the hours before

Local storm report, Jun 11, 1:11 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
111 PM EDT FRI JUN 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      WEST HAMLIN             38.29N 82.19W
06/10/2021                   LINCOLN            WV   EMERGENCY MNGR

            FINAL FLASH FLOOD IMPACTS OCCURRED AROUND
            9PM WITH WATER THEN RECEDING SIGNIFICANTLY
            AFTER THEN.

&&

HART
Special weather statement, Jun 11, 1:55 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Charleston WV
155 PM EDT Fri Jun 11 2021

OHZ083-087-111900-
Jackson-Lawrence-
155 PM EDT Fri Jun 11 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JACKSON AND
NORTHWESTERN LAWRENCE COUNTIES...

At 154 PM EDT, a strong thunderstorm was located 8 miles north of
South Webster, or 9 miles southwest of Jackson, moving southeast at
15 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Jackson, Oak Hill, Petersburg and Mabee.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water in urban areas,
highways, streets and underpasses, as well as other poor drainage
areas and low lying spots.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

LAT...LON 3901 8280 3906 8271 3887 8248 3885 8251
      3885 8257 3879 8258 3870 8270 3875 8270
      3875 8266 3885 8265 3886 8276 3894 8275
      3895 8281
TIME...MOT...LOC 1754Z 320DEG 11KT 3894 8276

30
Special weather statement, Jun 11, 2:43 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Charleston WV
243 PM EDT Fri Jun 11 2021

WVZ011-020-031-111945-
Doddridge-Harrison-Tyler-
243 PM EDT Fri Jun 11 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DODDRIDGE...EAST
CENTRAL TYLER AND NORTHWESTERN HARRISON COUNTIES...

At 243 PM EDT, a strong thunderstorm was located 8 miles south of
Jacksonburg, or 15 miles east of Middlebourne, moving east at 10 mph.

Locations impacted include...
Center Point, Sedalia and Wallace.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water on country roads and
farmland along the banks of creeks and streams.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

LAT...LON 3946 8047 3937 8042 3933 8070 3943 8075
      3946 8063 3944 8060 3945 8058 3943 8058
      3944 8056 3943 8054 3944 8051 3946 8051
      3946 8050 3947 8049
TIME...MOT...LOC 1843Z 255DEG 9KT 3941 8063

30
Special weather statement, Jun 11, 3:02 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Charleston WV
302 PM EDT Fri Jun 11 2021

KYZ105-OHZ086-087-WVZ005-006-013-112000-
Lawrence-Gallia-Lawrence-Lincoln-Wayne-Cabell-
302 PM EDT Fri Jun 11 2021

...A LINE OF THUNDERSTORMS WITH TORRENTIAL DOWNPOURS WILL AFFECT
EAST CENTRAL LAWRENCE...SOUTH CENTRAL GALLIA...SOUTHEASTERN
LAWRENCE...CENTRAL CABELL...WEST CENTRAL LINCOLN AND WAYNE
COUNTIES...

At 301 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles north of Chesapeake to near Wayne
to near Fort Gay. Movement was southeast at 15 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Huntington, Louisa, Wayne, Chesapeake, Proctorville, Barboursville,
Fort Gay, East Lynn Lake, Dunlow, Aid, Crown City, Pea Ridge, and
East Lynn.

This includes Interstate 64 in West Virginia between mile markers 5
and 22.

Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water in urban areas,
highways, streets and underpasses, as well as other poor drainage
areas and low lying spots.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

LAT...LON 3829 8251 3864 8254 3860 8222 3816 8222
      3793 8232 3788 8238 3805 8262
TIME...MOT...LOC 1901Z 305DEG 12KT 3854 8247 3826 8245 3809 8253

30
Special weather statement, Jun 11, 3:31 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Charleston WV
331 PM EDT Fri Jun 11 2021

WVZ005>008-013>015-025-026-112030-
Jackson-Boone-Mason-Kanawha-Lincoln-Logan-Wayne-Cabell-Putnam-
331 PM EDT Fri Jun 11 2021

...A LINE OF THUNDERSTORMS WITH TORRENTIAL DOWNPOURS WILL AFFECT
SOUTHERN MASON... EASTERN CABELL...NORTHWESTERN
KANAWHA...PUTNAM...LINCOLN... NORTHWESTERN LOGAN...SOUTHWESTERN
JACKSON...SOUTHEASTERN WAYNE AND NORTHWESTERN BOONE COUNTIES...

At 330 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southeast of Point Pleasant to
Milton to near Kiahsville. Movement was east at 15 mph.

Winds in excess of 35 mph are possible with these storms.

Locations impacted include...
Nitro, Madison, Winfield, Hamlin, Jefferson, South Charleston, St.
Albans, Dunbar, Hurricane, Milton, Eleanor, Chapmanville, Buffalo,
Poca, Ranger, Harts, Cross Lanes, Gill, Kenna and Julian.

This includes the following highways...
 Interstate 77 in West Virginia between mile markers 130 and 134.
 Interstate 64 in West Virginia between mile markers 21 and 54.
 Route 119 between mile markers 35 and 74.

Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water in urban areas,
highways, streets and underpasses, as well as other poor drainage
areas and low lying spots.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

LAT...LON 3838 8225 3859 8221 3862 8217 3867 8219
      3876 8217 3878 8165 3844 8168 3794 8186
      3795 8219 3796 8220 3798 8219 3795 8228
      3795 8245
TIME...MOT...LOC 1930Z 270DEG 19KT 3875 8206 3844 8213 3804 8233

30
Special weather statement, Jun 11, 4:06 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
406 PM EDT Fri Jun 11 2021

KYZ102-112045-
Carter-
406 PM EDT Fri Jun 11 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CARTER COUNTY...

At 406 PM EDT, a strong thunderstorm was located near Camp Dix, or 7
miles northwest of Carter Caves State Park, moving southeast at 20
mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Grayson, Olive Hill, Carter Caves State Park, Gesling, Carter and
Grahn.

This includes Interstate 64 in Kentucky between mile markers 156 and
172.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

LAT...LON 3843 8323 3844 8321 3845 8321 3847 8319
      3849 8319 3850 8317 3847 8305 3841 8300
      3839 8297 3840 8294 3839 8288 3821 8307
      3822 8308 3824 8312 3835 8324
TIME...MOT...LOC 2006Z 307DEG 15KT 3846 8319

11

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:11 PM EDTFlash Flood WarningRLXCabell, Lincoln2 hr
Jun 10, 8:21 PM EDTFlash Flood WarningRLXKanawha2 hr
Jun 10, 8:43 PM EDTSpecial Weather StatementRLXPutnam32 min
Jun 10, 8:59 PM EDTSpecial Weather StatementRLXJackson46 min
Jun 10, 9:12 PM EDTFlash Flood WarningRLXHarrison3 hr
Jun 10, 10:45 PM EDTAreal Flood WarningRLXJackson2 hr
Jun 11, 7:07 AM EDTFlash Flood WarningRLXLogan, Mingo4 hr
Jun 11, 11:24 AM EDTFlash Flood WarningRLXBraxton, Nicholas92 min
Jun 11, 12:04 PM EDTFlash Flood WarningRLXBraxton, Gilmer, Lewis3 hr
Jun 11, 12:25 PM EDTFlash Flood WarningRLXLincoln, Putnam71 min
Jun 11, 1:15 PM EDTFlash Flood WarningRLXBarbour, Harrison, Taylor, Upshur3 hr
Jun 11, 2:25 PM EDTFlash Flood WarningRLXUpshur3 hr
Jun 11, 2:43 PM EDTSpecial Weather StatementRLXDoddridge62 min
Jun 11, 2:50 PM EDTFlash Flood WarningRLXDoddridge, Harrison3 hr
Jun 11, 3:02 PM EDTSpecial Weather StatementRLXCabell, Wayne58 min
Jun 11, 3:26 PM EDTFlash Flood WarningRLXBraxton, Lewis, Upshur6 hr
Jun 11, 3:31 PM EDTSpecial Weather StatementRLXLincoln, Putnam59 min
Jun 11, 3:56 PM EDTFlash Flood Warning Considerable damage threatRLXBoone, Kanawha, Lincoln, Logan, Wayne5 hr
Jun 11, 4:35 PM EDTSpecial Weather StatementRLXBoone, Kanawha, Logan55 min
Jun 11, 4:52 PM EDTFlash Flood WarningRLXBoone, Kanawha3 hr
Jun 11, 5:03 PM EDTSpecial Weather StatementRLXRitchie57 min
Jun 11, 5:11 PM EDTSpecial Weather StatementRLXGilmer49 min
Jun 11, 5:14 PM EDTFlash Flood WarningRLXCalhoun, Gilmer, Ritchie4 hr
Jun 11, 5:22 PM EDTSpecial Weather StatementRLXFayette23 min
Jun 11, 5:29 PM EDTFlash Flood WarningRLXRitchie3 hr
Jun 11, 5:37 PM EDTFlash Flood WarningRLXLogan, Mingo2 hr
Jun 11, 5:43 PM EDTFlash Flood WarningRLXLogan, Wyoming2 hr
Jun 11, 5:47 PM EDTFlash Flood WarningRLXBraxton, Calhoun, Clay, Gilmer3 hr
Jun 11, 6:04 PM EDTAreal Flood WarningRLXHarrison3 hr
Jun 11, 6:59 PM EDTFlash Flood WarningRLXBraxton, Gilmer, Lewis4 hr
Jun 11, 7:21 PM EDTSpecial Weather StatementRLXNicholas54 min
Jun 11, 1:55 PM EDTSpecial Weather StatementRLXJackson65 min
Jun 11, 2:36 PM EDTFlash Flood WarningRLXGallia, Jackson3 hr
Jun 11, 4:10 PM EDTSpecial Weather StatementRLXWashington35 min
Jun 11, 4:15 PM EDTFlash Flood WarningRLXWashington2 hr
Jun 11, 4:23 PM EDTFlash Flood WarningRLXCarter, Greenup4 hr

Nearby

Special Weather Statements in Kentucky, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.